It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 36 for lexapro made me more nervous. (0.033 seconds)


... No one has replied to this. Does that mean that Lexapro hasn't made anyone more nervous at first? ... (4 replies)
... I gave up on the Lexapro after 13 days. ... (4 replies)
... is okay, but I am still having quite a few issues with anxiety. My doctor says that he thinks I react the best to zoloft, but he does agree that it might cause me to gain weight. ... (4 replies)

Cymbalta HELP!!
Mar 15, 2006
... then inject a artifical Cortisol.......they check your blood at 30min and 1 hour to see how your body reacts to stress. I feel it is a waste of time. PLUS I am nervous I will have some reaction to what they inject. ... (7 replies)
... I am glad to know now that I wasn't crazy or anything, it was anxiety that made me feel that way. ... (27 replies)
... my dr. and pharmacist both said to just start taking the zoloft and not wean off. he said it would be ok because their basically the same drug. it made me nervous though. that may be a lot of problem. i have already gone back to lexapro tonight, which i've really probably done it to myself for sure. ... (5 replies)
... chest pains, heart palpations. etc.. It scared me sooo much that this was happening. I got more anxiety thinking about it happening again. I'd be at work, or the mall and it would just come on and I have never been this way ever before. ... (4 replies)
... I was a total zombie. You could punch me in the face and I wouldn't care. ... (1 replies)
... that I get very, very sick. I am currently on Lexapro, only 2.5 mg as I can not tolerate more...............BUT it has been 8 weeks now and I notice being MUCH more agitated and depressed!! I have been yelling at my girls and I HATE IT!! I am at the end of the rope on meds.......... ... (21 replies)
... I'm new to the board and hope some fellow anxiety sufferers can help me out during this scary time. I've always been an anxious person, since childhood, throwing up before school everyday , excess worrying etc. ... (3 replies)
... I'm so sorry to hear that you're feeling the same! You have been such an inspiration to me. I'm going to see my psychiatrist tomorrow and am hoping he'll let me go up to 20mg's. ... (6 replies)
... I tried Lexapro too. I have been on meds for depression for about the last 18 years and had many reactions! ... (21 replies)
Buspar
Aug 1, 2007
... Not to scare you or anything, but I took Buspar once and OMG....it gave me a racing heart beat! I was so mad at the doctor and told him my side effect. He told me to get off of it immediately. I also took Remeron and it actually made me feel like a lifeless zombie. ... (8 replies)
... I have the same problem, nobody will give me another RX for Xanax or Klonopin. ... (4 replies)
... Thanks you guys for the advice. I think thr Doc has me going off the effexor to fast so I am going to call him and see about doing it more slowly. I have had 2 really severe episodes of withdrawal before from it and am scared it could happen again. ... (4 replies)
... You felt better but it made thme so much worse. I'm not following, would you please explain? ... (12 replies)
Anxiety Meds....
Aug 26, 2008
... neralized anxiety, and social anxiety. I don't have panic attacks and my anxiety is not so severe that I worry about everything but I do worry about stupid stuff more than normal. ... (6 replies)
... The older I got the more elusive and withdrawaled I became. ... (12 replies)
Lexapro Experience
Sep 15, 2008
... after starting a new fulltime job and a few other life changes, my GAD came back full force. I also started getting TMJ at this point from what my dentist told me was clenching my teeth at night. This made my anxiety 10x worse, as I had chronic tension every day in my jaw joint from the stress and anxiety. ... (4 replies)
... Thanks Catheryn. Do you feel that it made your heart race more or made you feel nervous and shaky? ... (30 replies)




Pages: 1 2

All times are GMT -7. The time now is 02:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!